# SDR 01FDEA00249

- Difficulty date: March 31, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652663928
- Part serial: 225836
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUM.  DURING CLIMBOUT 17000 FT  NR 1 BLD OPEN, NR 2 BLD CLOSED.  LIGHT EXTINGUISHED WHILE RUNNING CKLIST FOR STRUT OVERHEAT LIGHT.  *S/D*  REPLACED DUCT ASSY PER MM 36-00-001-2.  OPS AND LEAK CK OK.
